# SDR UALA2010111604238

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,639 hours, 22,306 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 345 FLOORBEAM CORRODED UNDER CLIP NUT AT RBL 12 AND MATERIAL REMAINING AFTER CORROSION REMOVAL EXCEEDS SRM LIMITS.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED TWO REPAIR ANGLES IAW SRM, NDT INSP OF CUTOUT ACCOMPLISHED WITH NO CRACKS FOUND, ALODINED AND PRIMED REPAIR PARTS IAW SRM AND INSTALLED PARTS.
